A differential inclusion : the case of an isotropic set
ESAIM: Control, Optimisation and Calculus of Variations, Volume 11 (2005) no. 1, pp. 122-138.

In this article we are interested in the following problem: to find a map u:Ω 2 that satisfies

DuEa.e.inΩu(x)=ϕ(x)xΩ
where Ω is an open set of 2 and E is a compact isotropic set of 2×2 . We will show an existence theorem under suitable hypotheses on ϕ.

DOI: 10.1051/cocv:2004035
Classification: 34A60,  35F30,  52A30
Keywords: rank one convex hull, polyconvex hull, differential inclusion, isotropic set
@article{COCV_2005__11_1_122_0,
     author = {Croce, Gisella},
     title = {A differential inclusion : the case of an isotropic set},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {122--138},
     publisher = {EDP-Sciences},
     volume = {11},
     number = {1},
     year = {2005},
     doi = {10.1051/cocv:2004035},
     zbl = {1092.34004},
     mrnumber = {2110617},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv:2004035/}
}
TY  - JOUR
AU  - Croce, Gisella
TI  - A differential inclusion : the case of an isotropic set
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2005
DA  - 2005///
SP  - 122
EP  - 138
VL  - 11
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv:2004035/
UR  - https://zbmath.org/?q=an%3A1092.34004
UR  - https://www.ams.org/mathscinet-getitem?mr=2110617
UR  - https://doi.org/10.1051/cocv:2004035
DO  - 10.1051/cocv:2004035
LA  - en
ID  - COCV_2005__11_1_122_0
ER  - 
%0 Journal Article
%A Croce, Gisella
%T A differential inclusion : the case of an isotropic set
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 2005
%P 122-138
%V 11
%N 1
%I EDP-Sciences
%U https://doi.org/10.1051/cocv:2004035
%R 10.1051/cocv:2004035
%G en
%F COCV_2005__11_1_122_0
Croce, Gisella. A differential inclusion : the case of an isotropic set. ESAIM: Control, Optimisation and Calculus of Variations, Volume 11 (2005) no. 1, pp. 122-138. doi : 10.1051/cocv:2004035. http://www.numdam.org/articles/10.1051/cocv:2004035/

[1] P. Cardaliaguet and R. Tahraoui, Equivalence between rank-one convexity and polyconvexity for isotropic sets of 2×2 . I. Nonlinear Anal. 50 (2002) 1179-1199. | Zbl

[2] G. Croce, Ph.D. Thesis (2004).

[3] B. Dacorogna and P. Marcellini, Implicit partial differential equations. Progr. Nonlinear Diff. Equ. Appl. 37 (1999). | MR | Zbl

[4] B. Dacorogna and G. Pisante, A general existence theorem for differential inclusions in the vector valued case. Submitted. | Zbl

[5] M. Gromov, Partial differential relations. Ergeb. Math. Grenzgeb. 9 (1986). | MR | Zbl

[6] R.A. Horn and C.R. Johnson, Topics in matrix analysis. Cambridge University Press, Cambridge (1991). | MR | Zbl

[7] J. Kolář, Non-compact lamination convex hulls. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003) 391-403. | Numdam | Zbl

[8] S. Müller and V. Šverák, Convex integration for Lipschitz mappings and counterexamples to regularity. Ann. Math. 157 (2003) 715-742. | Zbl

[9] R.T. Rockafellar, Convex analysis. Princeton Landmarks in Mathematics. Princeton University Press, Princeton, NJ (1997). Reprint of the 1970 original, Princeton Paperbacks. | MR | Zbl

Cited by Sources: